MAUDE Adverse Event Report: SMITH & NEPHEW, INC. GEN II CEMENTED TIBIAL B/PLATE SZ3 RIGHT; PRSTHSS, KNEE, PTLLFMRTBIAL, SM-CNSTRND, CMNTD, POLYMER/METAL/POLYMER

SMITH & NEPHEW, INC. GEN II CEMENTED TIBIAL B/PLATE SZ3 RIGHT; PRSTHSS, KNEE, PTLLFMRTBIAL, SM-CNSTRND, CMNTD, POLYMER/METAL/POLYMER
Catalog Number 71420182
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Muscular Rigidity (1968); Injury (2348)
Date of Event 08/27/2013
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient had stiffness and arthrofibrosis, and manipulation under anesthesia was performed to resolve the event.
 
Additional Manufacturer Narrative
It was reported that the clinical study patient had stiffness and arthrofibrosis, and manipulation under anesthesia was performed to resolve the issue.The affected legion oxinium femoral component, genesis ii resurfacing patellar component, genesis ii cr deep flexion insert and genesis ii tibial baseplate were not returned for evaluation.Therefore a product analysis could not be performed.Our investigation including a review of the manufacturing records for the listed batches did not reveal any deviation from the standard manufacturing processes.A review of the complaint history for the listed parts revealed no prior complaints for the listed failure mode with the same batch number.At this time, we have no reason to suspect that the products failed to meet any product specifications at the time of manufacture.A relationship, if any, between the devices and the reported incident or adverse event could not be corroborated.No medical documents were received for investigation.Therefore no medical assessment can be performed at this time.Without the return of the actual product involved and no patient records available, our investigation of this report is inconclusive.No further investigation warranted for this complaint; however smith and nephew will continue to monitor for future complaints and investigate as necessary.Should additional information be received, the complaint will be reopened.

Brand Name
GEN II CEMENTED TIBIAL B/PLATE SZ3 RIGHT
Common Device Name
PRSTHSS, KNEE, PTLLFMRTBIAL, SM-CNSTRND, CMNTD, POLYMER/METAL/POLYMER
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key9017446
Report Number1020279-2019-03344
Device Sequence Number2155654
Product Code JWH
UDI-Device Identifier03596010206336
UDI-Public03596010206336
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K951987
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source foreign,health professional,s
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/08/2022
Device Catalogue Number71420182
Device Lot Number12KT23878
Initial Date Received by Manufacturer 08/27/2013
Supplement Date Received by Manufacturer08/27/2013
Initial Report FDA Received Date09/12/2019
Supplement Report FDA Received Date11/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;